EconPapers    
Economics at your fingertips  
 

State Estimation for Discrete‐Time Stochastic Neural Networks with Mixed Delays

Liyuan Hou, Hong Zhu, Shouming Zhong, Yong Zeng and Lin Shi

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper investigates the analysis problem for stability of discrete‐time neural networks (NNs) with discrete‐ and distribute‐time delay. Stability theory and a linear matrix inequality (LMI) approach are developed to establish sufficient conditions for the NNs to be globally asymptotically stable and to design a state estimator for the discrete‐time neural networks. Both the discrete delay and distribute delays employ decomposing the delay interval approach, and the Lyapunov‐Krasovskii functionals (LKFs) are constructed on these intervals, such that a new stability criterion is proposed in terms of linear matrix inequalities (LMIs). Numerical examples are given to demonstrate the effectiveness of the proposed method and the applicability of the proposed method.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/209486

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:209486

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:209486